Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 671062, 12 pages
http://dx.doi.org/10.1155/2010/671062
Research Article

Dynamic MRR Function Optimization Using Calculus of Variations

Department of Information Management, Yu Da University, Miaoli County 361, Taiwan

Received 19 February 2010; Accepted 22 April 2010

Academic Editor: Jyh Horng Chou

Copyright © 2010 Tian-Syung Lan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.